| Model Number |
0168L20 |
| Medical Device Problem Codes |
Inadequate Instructions for Healthcare Professional (1319); Inadequate or Insufficient Training (1643)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/19/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
Event or Problem Description
It was reported that the survey respondent stated no and they did not agree that the instructions for use (ifu) for the following bard/becton dickinson product(s) provides sufficient information about the product(s) and its medical application because the instructions for use (ifu) had lack of maintenance documentation or guidelines and inadequate instructions for healthcare processional in relation to carson model, lubricath®, 2-way, 5cc balloon, french size 20.
Additional Manufacturer Narrative
Upon further review, bd has determined that this mdr event is not reportable.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text: the device was not returned.
Event or Problem Description